# SDR 2025FA0000756

- Difficulty date: November 14, 2025
- Submitted: November 14, 2025
- Operation: General aviation
- Aircraft: RE6Y
- Make and model: Airbus A321-231
- Aircraft serial: MSN7714
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 7450002515
- Part serial: 13155001
- Condition: Damaged
- Location: Zone 400
- Part time: 12,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DONE NOT CONFORM : NON-CONFORMANCE FOUND ON THRUST REVERSER LH ASSY (ENGINE RH) - P/N 745-0002-515.  A PERMANENT REPAIR OF THE AFT OUTER SKIN TRANSLATING SLEEVE HAS BEEN ACCOMPLISHED IN ACCORDANCE WITH VUELING REPAIR PROCEDURE NR 62929605, DEVELOPED ON THE BASIS OF REPAIR DOSSIER CV24-14219.  REQUESTED REPAIR SOLUTION IN ACCORDANCE WITH SRM 54-30-00, REPAIR 046: REMOVAL OF THE DEFORMED AREA, RESIN INJECTION, DRILLING, AND INSTALLATION OF A DOUBLER.   MRO SHOP REMOVED THE DOUBLER ASSOCIATED WITH THIS REPAIR AFTER THE SLEEVE UNDERWENT AUTOCLAVE PROCESSING AS PART OF THE FHA OVERHAUL.  THE REPAIR-SIDE SURFACE OF THE DOUBLER HAD NOT BEEN PROTECTED, AND THE SKIN CUT-OUT WAS NOT PERFORMED. DEFECTS WERE MERELY SCRAPED USING A SANDING BLOCK, AND THE DOUBLER WAS INSTALLED DIRECTLY ONTO THE SKIN. IMPLEMENTATION OF SRM 54-30-00, REPAIR 46 BEFORE PROCEEDING WITH RESIN INJECTION ON THE ALODINED DOUBLER.
